Study on Generalized Univexity and Its Application in Optimization

Sanjaya Kumar Panda


In this paper, a study is made on classical univex sets, univex function, generalized univex sets, and generalized univex function. These functions unity the concepts of convexity, B-vexity, invexity and B-invexity. Some of their properties are studied and proved them. Some applications in non linear programming are also discussed. Optimality conditions and duality results are also established. In addition to this, this work also describes the comparison between some non-univex function with their univex counter parts, as well as the relationships among this function and their applications to problem solving.


Bector, C.R., Chandra, S., and suneja, S.K., Univex Sets,functions and univex non-linear programming, Generalized Convexity,Edited by S.Komolosi, T. Rapesak and S Schaible, Spinger-Verlag,Berlin, Heiddelberg,1994, 1-18 .

Bector, C.R., and singh, C., B – Vex functions, Journal of optimization Theory Applications, 71(191), 237 – 253.

Bector, C.R., Chandra, S. And Durga Prasad, Duality in Pseudo linear in multi-objective programming, Asia Pacific Journal of Operational Research 5 (1998) 150 – 159.

Ben-Israel, A. And Mond, B., What is invexity ? J.Aust. Math. Soc.Ser.B. 28 (1986) 1-9.

Birkhoff, G., Lattice theory (third. Ed.), American Mathematical Society Colliquium Publication, Vol. 25, AMS. New York 1967.

Bitran, G., Duality in non-linear multiple criteria optimization problems, Journal of Optimization theory and applications 35 (3) (1981) 367-401.

Cambini, A., Castagnoli, E., Martin L., Mazzoleni, P., and Schaible, S., Generalized convexity and fractional programming with economic applications, Lecture Notes in Economics and Mathematical Systems, Spinger-Verlag, 345, 1990

Costagnoli E., and Mazzoleni, P., About derivatives of generalized concave functions, Journal of information and optimization Science, 10(1989) 53-64.

Craven, B.D., Invex functions and constrained local minima, Bull Austral Math, Soc, 24(1981), 357-366.

Danzer, L. Grunbaum, B., and Klee, V.Helly’s theorem, and its relatives. In Convexity (V.Klee, ed.), Proceedings of symposia in Pura Mathematics, Vol-7, American Mathematical Society, Providance, (1963), pp. 101-180.

Das, L., and Nanda, S., Proper efficiency conditions and duality for multi-objective programming problems involving semilocally invex functions, Optimization, Vol-34, 1995. Pp., 43-51.

Egudo, R.R., Proper efficiency and Multi-objective duality in non-linear programming, J. Inf. Opt. Science 8(2), (1987) 469-477.

Eguodo, R.R., and Hanson, M.A Multi-objective duality with invexity. J.Math.Anal.Appl-126(1987) 469-477.

Geoffrion, A.M., proper efficiency and theory of vector maximization, J Math, Anal, Appl. 22(1968) 618-630.

Hackman, S.T., and Pussy U. Projectively – convex sets and functions journal at Mathematical Economics, 17(1988) 618-630.

Hackman S.T., and passy, U., Projectively – convex models in Economics, Generalized convexity and fractional programming with economic applications edited by Cambini A., E., Castagnoli, L. Martein, P Mazzoleni, and S. Schaible, Spinger- Verlag, 345.



  • There are currently no refbacks.

Copyright (c) 2020 APTIKOM Journal on Computer Science and Information Technologies

Creative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.

ISSN: 2528-2417, e-ISSN: 2528-2425

CSIT Stats


Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.